thumbnail

Dimensionality of ground water flow models

Ground Water

By:
and
DOI: 10.1111/j.1745-6584.1997.tb00163.x

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Dimensionality of ground water flow models
Series title:
Ground Water
DOI:
10.1111/j.1745-6584.1997.tb00163.x
Volume
35
Issue:
6
Year Published:
1997
Language:
English
Publisher:
Ground Water Publishing Company
Publisher location:
Dublin, OH
Description:
1 p.
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Ground Water
First page:
930
Last page:
930
Number of Pages:
1